JournalscmhVol. 74, No. 4pp. 615–641

Mutation and gauge theory I: Yang-Mills invariants

  • Daniel Ruberman

    Brandeis University, Waltham, USA
Mutation and gauge theory I: Yang-Mills invariants cover
Download PDF

Abstract

Mutation of 3-manifolds (cutting and regluing along a genus 2 surface using a central involution) is shown to preserve the instanton Floer homology of homology 3-spheres. A related operation on 4-manifolds is shown to preserve the Donaldson polynomial invariant.

Cite this article

Daniel Ruberman, Mutation and gauge theory I: Yang-Mills invariants. Comment. Math. Helv. 74 (1999), no. 4, pp. 615–641

DOI 10.1007/S000140050108